# SDR HNAA2018072600174

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 34,342 hours, 30,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT ON SIDEWALL AFT OF RT FUSELAGE EXIT.  RESEATED CONNECTOR SP9104 AND S99105 FOR EMERGENCY LIGHT.
